Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! Because my problems with depression, I have taken antidepressants eight years (last four Wellbutrin). Now, my doctor told me that I should stop with taking Wellbutrin and I am concerned because I do not know anything about withdrawal symptoms of Wellbutrin. I hope you will be able to tell me what I can expect.

Loading...

Hello! You should not be worried about withdrawal symptoms of wellbutrin, because they are not drastic. You will fill like you have flu. You will feel weakness, nausea, muscle aches, headaches, etc. These symptoms will last for week or two. I am sure that you will get over that. Hope this helps you!

Reply

Loading...

Hello there bord,

I know how you are feeling and how scared you are. Drinking medications because of depression for 8 years is a long period of time and it did cause habit that is for sure. My sister had similar case, but she stopped using depression medications after 4 years and symptoms of withdrawal weren’t so bad. She was shaking for the first two days, and her head was sore but besides that everything else was fine. Well, one night she had cramps but I am not sure if that was because of her menstrual cycle or because of symptoms of withdrawal.

I hope that you will manage to deal with this and that you will be fine.

Reply

Loading...